Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A universal functional equation


Author: Carsten Elsner
Journal: Proc. Amer. Math. Soc. 127 (1999), 139-143
MSC (1991): Primary 34K05, 34A34
MathSciNet review: 1622809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the S-chains solving Rubel's universal fourth-order differential equation also satisfy a third-order functional equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34K05, 34A34

Retrieve articles in all journals with MSC (1991): 34K05, 34A34


Additional Information

Carsten Elsner
Affiliation: Department of Mathematics, University of Hannover, Welfengarten 1, D-30167 Hannover, Germany
Email: elsner@math.uni-hannover.de

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05003-0
PII: S 0002-9939(99)05003-0
Keywords: Functional-differential equations, nonlinear ordinary differential equations
Received by editor(s): May 2, 1997
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society